# SDR 06FDEA1478

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 277 STR 20R WAS ACCOMPLISHED IAW SRM 53-30-3 FIG 1 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
